MathSciNet Relay Station
MathSciNet bibliographic data
MR2775369 (2012c:11260) 11T24 (11G20 33E50)
Lennon, Catherine Gaussian hypergeometric evaluations of traces of Frobenius for elliptic curves. Proc. Amer. Math. Soc. 139 (2011), no. 6, 1931–1938.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement